Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

132 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi, I had some rashes and allergy to my face

Hi, I had some rashes and allergy to my face and I visit physician and he gave me elidel to treat those rashes. I had applied that cream for 3 weeks and it results in cystic acne and closed comedones. I visit again then he gave me benzoyl and clindamycin(5%+1%), which was very harsh and within one week my face become red and painful. I visit again to consult another doctor or dermatologist. Then dermatologist gave me Spironolactone tablet without analyzing much on my face and told me these are hormonal acne. Now I took Spironolactone for 2 months but my face become worst and I have lots of cystic and painful acnes. Also I feel very tired and cold all the time. Please help me. I am loosing my self confidence due to my appearance. I have very fair complexion.
Mon, 1 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi i am 25 year female, i week ago lots of rashes on my face, after blood test , result cames i am suffering from environmental allergies , my eosinophil counts level goes to 400, doc prescribed roxid & an anti alergic tablet lorfast, but roxid not suits me , i got swelling around my eyes and felt lots of dryness in mouth . now doc prescribed me aziwok 500mg, is it safe to take it ? also is there any side effects on taking anti allergic med for long time ? please advice

doctor1 MD

Hi, Since 5 years am facing allergy problem (Where i will get rash to whole body), however i used to take Avil or Cetzine or Okacet tablet for allergy, but now am 2 months Pregnant and im still facing ths problem. As of now im using home remedies but no result :-( In this 2 months nearly i took 10 to 15 Cetzine pills. And im getting scared now about my baby. Can i continue taking them or any other medician you will advice me. Also i have applied Efatop C lotion but no use. Please doctor some one help me out.

doctor1 MD

Hi, I visited the beach last week and after 2 or 3 days when I came back home, I developed a facial rash which was itchy and later it turned into tiny white puss and started to multiply all over my face, and after few days it was also developing on the neck. But now it has gone due to the ointment (mometasone furoate 0.1% w/w, miconazole nitrate 2% w/w), only little marks are left.This also happened a while back when I accidentally washed my face with a saltwalter. Please note that I ve never been diagnosed with allergies before, not from seafood, not from anything. I wanted to know what exactly caused this allergy as I am not sure still if the seawater can cause this type of allergy or whatever it is. And also what precautions should I take for this not to happen again? Thankyou for any help you might be able to provide.

Loading Online Doctors....